MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; URINE/CSF TOTAL PROTEIN TEST

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; URINE/CSF TOTAL PROTEIN TEST
Catalog Number 08058679190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable total protein urine/csf gen.3 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 0.63 g/l.The sample was repeated twice on (b)(6) 2024, resulting in values of 0.13 g/l and 0.11 g/l.The customer repeated the sample because a second sample collected from the patient had values similar to the repeat values obtained on (b)(6) 2024.The values from the second sample were not provided.The questionable result was reported outside the laboratory and was questioned by the clinical staff.Due to the result being questioned by the clinical staff, the sample was repeated.An amended report was sent as the repeated result matched the clinical picture for the patient.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).A small amount of precipitates were observed in the sample.The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc outliers were observed around the date of the event.The calibration data that was provided (for dates (b)(6) 2024) was acceptable.A bubble was observed on top of the surface for one of the samples.On (b)(6) 2024, a sample pipettor error was observed which is consistent with a sample quality issue.The field service representative replaced the probe and spring, performed alignments, and primed the sample tube.Qc passed.The investigation did not identify a product problem.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
URINE/CSF TOTAL PROTEIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20203024
Report Number1823260-2024-02637
Device Sequence Number6674946
Product Code JIQ
UDI-Device Identifier07613336121535
UDI-Public07613336121535
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058679190
Device Lot Number783083
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale